MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA (CVD) EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA (CVD) EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-31M-00
Medical Device Problem Codes Backflow (1064); Incomplete Coaptation (2507)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The investigation results will be provided in a subsequent submission.
 
Event or Problem Description
A 31mm epic mitral was implanted in a double valve procedure and when the patient came of bypass, the leaflets were not coapting.This created a mitral regurgitation (mr) and he was forced to go back on pump and remove the valve.A unknown edwards valve was implanted.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h1 h2, h3, h6 and h10.The reported event incomplete coaptation and regurgitation could not be confirmed.No anomalies were found with the valve cusps, and functional testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper cuspal coaptation and hemodynamic performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.
 
Event or Problem Description

Brand Name
EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA (CVD)
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
MDR Report Key10809075
Report Number3008452825-2020-00619
Device Sequence Number3501421
Product Code LWR
UDI-Device Identifier05414734055604
UDI-Public05414734055604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Model NumberE100-31M-00
Device Catalogue NumberE100-31M-00
Device Lot NumberBR00023520
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;